# SDR CA990111034

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tube
- Part number: 651445023
- Condition: Chafed
- Location: Anti-Ice System
- Part time: 3,177 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, THE LEFT ENGINE ANTI-ICE ANNUNCIATION WOULD NOT EXTINGUISH WITHIN 2 MINUTES AFTER SELECTED PER OPERATING MANUAL. TWO CONTACTS OF TEMP LO SWITCH P/N S105 WHICH ARE ON INSIDE OF THE LEFT HEATED LEADING EDGE WERE FOUND SHORTING ACROSS AN ALUMINUM PNEUMATIC AIR DELIVER TUBE.  SHORT WAS PROVIDING A CONSTANT GROUND TO KEEP LIGHT ON.
